# SDR CA110802006

- Difficulty date: July 31, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 13,508 hours
- Engine: Cfmint CFM567B22
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4081600930
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ACFT HAD AN IN-FLIGHT TURN-BACK DUE TO DISPLAY SOURCE FAILURE ON FLIGHT APPROX   WAY, CREW REPORTED A DISPLAY SOURCE MESSAGE ALONG WITH LOSS OF HYD "A" SIDE INFORMATION.  CREW ALSO REPORTED MOMENTARY LOSS OF AIRSPEED AND ALTITUDE INFORMATION ON THE F/OS PFD.  ALSO HAS A WEATHER RADAR RANGE DISAGREE ALERT, WHICH MAKES THE WXR INOP AND IT WAS REQUIRED FOR THE APPROACH.  ALL ISSUES CONSIDERED IT WAS DECIDED TO TURN THE ACFT BACK.  SNAG INFO: PILOT SNAG G 36059, DEFECT: IN CRUISE AT FL 360, DISPLAY SOURCE FAILURE ON CAPT/FO PFD, LOST SPEED AND ALT INFO F/O SIDE AND F/D BARS, MASTER CAUTION ENG NR 1, HYD INFO BLACK, NON NORMAL CHECKLIST AND RETURNED.  REPLACED NR1 DEU IAW MM 31-62-21 SOFTWARE OPC 3169-BCG-00V-CB LOADED IAW 31-62 -21 NO FURTHER FAULTS  PART REPLACED: PN 4081600-930, SN 31836440.  THE SDR WILL BE UPDATED WITH TEARDOWN INFORMATION ONCE AVAILABLE.
